# SDR FDEA2020060191087

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 12,583 hours, 5,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

VERY STRONG BURNING ODOR ON TAKEOFF ROLL.  PERFORMED RTO AT 120 KNOTS.  IAW TSI 72-00/7281 COMPLETED WITH BIRD STRIKE INSPECTION IAW FIM 71-05 FAULT TREE 872, COMPRESSOR STAGE 1 AND STAGE 12 BORESCOPE INSPECTION IAW AMM 72-00-00-6, NO DAMAGE FOUND.  PERFORMED PACK INSPECTION AND OPERATION TEST WITH ENG RUN IAW AMM 21-00-21-2 & 21-51-00-5-3, NO ABNORMAL FOUND.  PUT LT & RT PACK IN FULL COLD AND WARM POSITION TEN MIN, NO PECULIAR SMELL.  FEELING RUN TEST, ALL PARAMETERS NORMAL.
